# SDR DALA2021051102642

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 77,162 hours, 25,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 5636 ON/ BEFORE PUSHBACK, 3L DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS BLOCKING GIRT BAR. OPS CHK DOOR ARMING. OPS NML. (7396272)
